MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO LOCK SCRW,TI,3.0MMX 18MM; BONE FIXATION PLATE

ARTHREX, INC. LO-PRO LOCK SCRW,TI,3.0MMX 18MM; BONE FIXATION PLATE
Model Number LO-PRO LOCK SCRW,TI,3.0MMX 18MM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the thread of the screw loosened during insertion into the plate.No harm for patient, operator or third party was reported.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the screw.

Brand Name
LO-PRO LOCK SCRW,TI,3.0MMX 18MM
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18022423
Report Number1220246-2023-08416
Device Sequence Number20495726
Product Code HWC
UDI-Device Identifier00888867050068
UDI-Public00888867050068
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLO-PRO LOCK SCRW,TI,3.0MMX 18MM
Device Catalogue NumberAR-8933L-18
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer03/07/2025
Initial Report FDA Received Date10/27/2023
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown